MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH WASHER, 13MM; SYSTEM, FACET SCREW SPINAL DEVICE

MEDOS INTERNATIONAL SàRL CH WASHER, 13MM; SYSTEM, FACET SCREW SPINAL DEVICE
Model Number 175710130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Depuy synthes received a voice mail from (b)(6), sales rep, reporting that during a laminectomy procedure on (b)(6) 2018 metal pieces of device 175710535 and 175710130 broke off in the patient.He stated that this came from the teeth.The surgery was completed successfully and patient was not harmed.The surgeon was upset that this occurred.Synthes created (b)(4) for the documentation of this complaint.

Brand Name
WASHER, 13MM
Common Device Name
SYSTEM, FACET SCREW SPINAL DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7870037
Report Number1526439-2018-50877
Device Sequence Number16535790
Product Code MRW
UDI-Device Identifier10705034034751
UDI-Public(01)10705034034751
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175710130
Device Catalogue Number175710130
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1